# SDR QXEA2010110200697

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - AFT BAGGAGE DOOR SILL IS GOUGED AND CORRODED.  BLENDED OUT GOUGES AND SCRATCHES IAW SRM 51-12-00-001-001-A01.  PERFORMED ECI ON AFT BAGGAGE DOOR SILL BLEND AREA. NO CRACKS OR CORROSION FOUND AT THIS TIME IAW ECI 51-20-006-250-A01.  DEEPEST AREA BLENDED MEASURED 6.0" X 1.1" W  X  .009"D, AREA IS A NO DAMAGE ALLOWED   SENT REQUEST TO MFG ENGINEERING.  TREATED, PRIMED AND PAINTED BAGGAGE DOOR SILL IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-01-001-001-A01.  APPLIED CORROSION PREVENTATIVE COMPOUND IAW SRM 51-21-11-001-001-A01.
